# SDR CA130709002

- Difficulty date: June 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Aircraft time: 145 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 2460 · DC Power Distribution System
- Part: Control Panel
- Part number: 9728121155
- Condition: Inoperative
- Part time: 477 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER SHUTDOWN, THE STANDBY BUSS REMAINED ON EVEN WITH THE STANDBY BUSS SWITCH, BATTERY 1 SWITCH, BATTERY 2 SWITCH AND EXTERNAL POWER SWITCH IN THE OFF POSITION.
